# SDR USAA970107

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 328
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION BEAM CABIN FLOOR BS 328, LBBL 50 INCH.  INSTALLED REPAIR STRAPS, REPAIRED PER TR 53-10-01A.  (M)
